On Cmrational approximation

    Research output: Contribution to journalArticleResearchpeer-review

    12 Citations (Scopus)


    Let X ⊂ C be compact and let f be a compactly supported function in Cm(C), 0 < mϵ Z, such that df/dz vanishes on X up to order m-1. We prove that f can be approximated in Cm(C) by a sequence of functions which are holomorphic in neighborhoods of X. © 1986 American Mathematical Society.
    Original languageEnglish
    Pages (from-to)621-625
    JournalProceedings of the American Mathematical Society
    Issue number4
    Publication statusPublished - 1 Jan 1986


    Dive into the research topics of 'On C<sup>m</sup>rational approximation'. Together they form a unique fingerprint.

    Cite this